Alert archive / Florida / Flood Watches in 2016

Flood Watch 4, NWS Melbourne, FL

June 7, 20166 counties in Florida

NWS Melbourne, FL issued this flood watch at Jun 7, 2016, 6:10 AM EDT for 6 counties in Florida. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2016, 6:10 AM EDT (10:10 UTC)
Expired
Jun 8, 2016, 4:00 AM EDT
In force
22 hr
Issued by
NWS Melbourne, FL
Flood severity
None

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 10.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2016-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2016-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

119 
WGUS62 KMLB 071010
FFAMLB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MELBOURNE FL
610 AM EDT TUE JUN 7 2016

...A FLOOD WATCH IS IN EFFECT FOR EAST CENTRAL FLORIDA THROUGH
THIS EVENING...

FLZ041-044>047-053-054-058-059-064-141-144-147-080100-
/O.NEW.KMLB.FA.A.0004.160607T1010Z-160608T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
MARTIN-COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS...
MOUNT DORA...LEESBURG...TAVARES...APOPKA...MAITLAND...ORLANDO...
WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY...
OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY...
ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN...
VERO BEACH...BASINGER...FORT DRUM...OKEECHOBEE...
PORT SAINT LUCIE...FORT PIERCE...HOBE SOUND...JENSEN BEACH...
PORT SALERNO...STUART...DAYTONA BEACH...NEW SMYRNA BEACH...
ORMOND BEACH...CLERMONT...MASCOTTE...GROVELAND...COCOA...
TITUSVILLE
610 AM EDT TUE JUN 7 2016

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF EAST CENTRAL FLORIDA...INCLUDING 
  THE FOLLOWING AREAS...COASTAL VOLUSIA COUNTY...INDIAN RIVER... 
  INLAND VOLUSIA COUNTY...MARTIN...NORTHERN BREVARD COUNTY... 
  NORTHERN LAKE COUNTY...OKEECHOBEE...ORANGE...OSCEOLA... 
  SEMINOLE...SOUTHERN BREVARD COUNTY...SOUTHERN LAKE COUNTY AND 
  ST. LUCIE. 

* THROUGH THIS EVENING

* DEEP TROPICAL MOISTURE ACROSS THE AREA AND TRAILING RAIN BANDS
  FROM DEPARTING TROPICAL STORM COLIN WILL ALLOW FOR LOCALLY HEAVY
  RAINFALL AMOUNTS OF ONE TO TWO INCHES...POSSIBLY UP TO THREE
  INCHES WHERE STORMS TRAIN OVER THE SAME LOCATIONS INTO THIS
  AFTERNOON AND EVENING.

* HEAVY RAINFALL MAY CAUSE FLOODING OF ROADWAYS...AND LOW-LYING
  AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE ACROSS
  FLOODED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$

15
2 follow-up statements
900 
WGUS62 KMLB 071225
FFAMLB

FLOOD WATCH
NATIONAL WEATHER SERVICE MELBOURNE FL
825 AM EDT TUE JUN 7 2016

...A FLOOD WATCH IS IN EFFECT FOR EAST CENTRAL FLORIDA THROUGH
THIS EVENING...

FLZ041-044>047-053-054-058-059-064-141-144-147-080100-
/O.CON.KMLB.FA.A.0004.000000T0000Z-160608T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
MARTIN-COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS...
MOUNT DORA...LEESBURG...TAVARES...APOPKA...MAITLAND...ORLANDO...
WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY...
OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY...
ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN...
VERO BEACH...BASINGER...FORT DRUM...OKEECHOBEE...
PORT SAINT LUCIE...FORT PIERCE...HOBE SOUND...JENSEN BEACH...
PORT SALERNO...STUART...DAYTONA BEACH...NEW SMYRNA BEACH...
ORMOND BEACH...CLERMONT...MASCOTTE...GROVELAND...COCOA...
TITUSVILLE
825 AM EDT TUE JUN 7 2016

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL FLORIDA...INCLUDING THE FOLLOWING 
  AREAS...COASTAL VOLUSIA COUNTY...INDIAN RIVER...INLAND VOLUSIA 
  COUNTY...MARTIN...NORTHERN BREVARD COUNTY...NORTHERN LAKE 
  COUNTY...OKEECHOBEE...ORANGE...OSCEOLA...SEMINOLE...SOUTHERN 
  BREVARD COUNTY...SOUTHERN LAKE COUNTY AND ST. LUCIE. 

* THROUGH THIS EVENING

* DEEP TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS EAST CENTRAL
  FLORIDA IN THE WAKE OF RAPIDLY DEPARTING TROPICAL STORM COLIN,
  NOW LOCATED WELL TO THE NORTHEAST. TRAILING BANDS OF SHOWERS AND
  STORMS ARE FORECAST TO RESTRENGTHEN AND PERSIST THROUGH SUNSET.
  THIS WILL RESULT IN SEVERAL ROUNDS OF HEAVY RAINFALL FOR MANY
  AREAS. MANY AREAS WILL RECEIVED BETWEEN ONE AND TWO INCHES OF
  ADDITIONAL RAINFALL, ESPECIALLY AROUND AND SOUTH OF INTERSTATE
  FOUR. HOWEVER, WHERE HEAVIER SHOWERS AND STORMS REPEATEDLY MOVE
  OVER THE SAME AREAS, LOCALLY HIGHER AMOUNTS OF UP TO 3 TO 6
  INCHES WILL BE POSSIBLE.

* HEAVY RAINFALL MAY CAUSE FLOODING OF ROADWAYS...AND LOW-LYING
  AND POOR DRAINAGE AREAS AND PROPERTY. DO NOT DRIVE YOUR VEHICLE
  ACROSS FLOODED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
946 
WGUS62 KMLB 071835
FFAMLB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MELBOURNE FL
235 PM EDT TUE JUN 7 2016

...A FLOOD WATCH IS IN EFFECT FOR MUCH OF EAST CENTRAL FLORIDA
THROUGH LATE TONIGHT...

FLZ041-044-141-144-071945-
/O.CAN.KMLB.FA.A.0004.000000T0000Z-160608T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY-
SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS...
MOUNT DORA...LEESBURG...TAVARES...DAYTONA BEACH...
NEW SMYRNA BEACH...ORMOND BEACH...CLERMONT...MASCOTTE...GROVELAND
235 PM EDT TUE JUN 7 2016

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF EAST CENTRAL FLORIDA HAS BEEN
CANCELLED. A FEW HEAVY SHOWERS OR ISOLATED STORMS MAY STILL OCCUR
THOUGH THE OVERALL FLOOD THREAT HAS DIMINISHED.

$$

FLZ045>047-053-054-058-059-064-147-080800-
/O.EXT.KMLB.FA.A.0004.000000T0000Z-160608T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-
OKEECHOBEE-ST. LUCIE-MARTIN-NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...APOPKA...MAITLAND...ORLANDO...
WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY...
OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY...
ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN...
VERO BEACH...BASINGER...FORT DRUM...OKEECHOBEE...
PORT SAINT LUCIE...FORT PIERCE...HOBE SOUND...JENSEN BEACH...
PORT SALERNO...STUART...COCOA...TITUSVILLE
235 PM EDT TUE JUN 7 2016

...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF EAST CENTRAL FLORIDA...INCLUDING THE FOLLOWING 
  AREAS...INDIAN RIVER...MARTIN...NORTHERN BREVARD COUNTY... 
  OKEECHOBEE...ORANGE...OSCEOLA...SEMINOLE...SOUTHERN BREVARD 
  COUNTY AND ST. LUCIE. 

* THROUGH LATE TONIGHT

* DEEP TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS EAST CENTRAL
  FLORIDA IN THE WAKE OF RAPIDLY DEPARTING TROPICAL STORM
  COLIN...NOW LOCATED WELL TO THE NORTHEAST. TRAILING BANDS OF
  SHOWERS AND STORMS ARE FORECAST TO DEVELOP AND PERSIST INTO THIS
  EVENING. THIS WILL RESULT IN ADDITIONAL ROUNDS OF HEAVY RAINFALL
  FOR SOME AREAS. MANY AREAS WILL RECEIVED BETWEEN ONE AND TWO
  INCHES OF ADDITIONAL RAINFALL...ESPECIALLY SOUTH OF INTERSTATE
  FOUR. HOWEVER...WHERE HEAVIER SHOWERS AND STORMS REPEATEDLY MOVE
  OVER THE SAME AREAS...LOCALLY HIGHER AMOUNTS OF UP TO 2 TO 4
  INCHES WILL BE POSSIBLE.

* HEAVY RAINFALL MAY CAUSE FLOODING OF ROADWAYS...AND LOW-LYING 
  AND POOR DRAINAGE AREAS AND PROPERTY. DO NOT DRIVE YOUR 
  VEHICLE ACROSS FLOODED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$

SEDLOCK

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this flood watch went out at Jun 7, 5:10 AM EDT, 1 hour earlier.

Area forecast discussion, Jun 7, 5:10 AM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Melbourne FL
510 AM EDT TUE JUN 7 2016

.DISCUSSION...

...Tropical Storm Colin moving quickly NE away from Florida...
...Tropical Storm Warnings lowered for east Central Florida...
...Locally heavy rain still a concern into mid week...

Today...The center of Tropical Storm Colin approaching the SE GA
coast this morning will move NE just off the SE Atlc coast Today
into this evening. Low lvl winds will remain from the SW ahead of
the departing system with a trailing convective line expected across
central FL this morning drifting further south toward Okeechobee and
Treasure Coast by later in the day. Deep moisture with precipitable
water values from 2.20-2.40 inches will support locally heavy
rainfall amounts to 1-2 inches locally up to 3 inches where any
training rain bands occur. Will extend the Flood Watch into the
evening with the risk of additional heavy rain. Low lvl wind fields
are progd strongest this morning with 925 mb winds to 35-45 knots at
sunrise decreasing to 20-30 knots this afternoon. Breezy winds are
expected this morning with some stronger gusts to 35-45 mph possible
in rain bands. Considerable cloudiness is expected though some
breaks over the area will allow more sfc heating than yesterday with
highs in the upper 80s to around 90.

Tonight...Low lvl SW flow will continue Tonight with a tongue of
deep moisture linger across the srn half of the forecast area. Will
keep higher shower/storm chances across srn sections into the
evening and a lingering chance for a shower or storms for mainly the
south overnight. Lows in the mid 70s.

Wed-Thu...A feed of deeper moisture from the Caribbean across the
srn peninsula is forecast to continue into mid week with low lvl SW-
S flow This should allow a high coverage of daily convection in the
likely range across the srn half of the CWA with scatterd
showers/storms for nrn areas Wed/Thu. Some locally heavy rain will
likely focus from Osceola and srn Brevard counties south to
Okeechobee and the Treasure coast both afternoons. Higher cloud
cover and precip chances should keep highs in the upper 80s south
and near 90/lower 90s for nrn sections.

Fri-Mon...Persistent troffing pattern over the ern CONUS/wrn Atlc
will keep the Atlc ridge axis suppressed over S FL/FL Straits. Deep
srly flow thru the H100-H70 lyr thru Fri will shift to the W on
Sat...then to the NW on Sun as an impressive storm system spins up
over the Canadian Maritimes.

Deep tropical moisture will continue to advect into the region thru
Fri...keeping rain chances arnd 50pct areawide. Wrly flow on Sat
will tend to focus diurnal precip over the ern peninsula with a 40-
50pct split btwn interior/coastal counties. Winds will cont to veer
to the NW and N early next week as the storm system deepens off the
New England coast and combines with an H100-H70 anticyclone over the
Deep South. A dry air advection pattern should result...allowing
PoPs to diminish to 30/40pct...higher over the Treasure Coast/Lake-O
region due to their closer proximity to deeper moisture. Temps near
or slightly abv avg for early summer with aftn maxes in the
U80s/L90s...mrng mins in the L/M70s.

&&

.AVIATION...
Sfc Winds: Thru 07/14Z...S/SW 15-20KTS with fqnt sfc G25-30KTS...N
of KMLB-KGIF srly LLWS 45-50KTS...S of KMLB-KGIF srly LLWS 35-40KTS.
Btwn 07/14Z-07/22Z...SW 14-18KTS with sfc G20-25KTS. Btwn 07/22Z-
08/01Z...bcmg S/SW 4-7KTS.

Vsbys/WX/Cigs: Thru 07/14Z...N of KMLB-KGIF prevailing CIGS btwn
FL010-020 nmrs MVFR shras/sct IFR +shras with lcl sfc G35kts...S of
KMLB-KGIF prevailing cigs btwn FL040-060 isold MVFR shras. Btwn
07/14Z-07/18Z...sct MVFR shras all sites. Btwn 07/18Z-07/24Z...
coastal sites nmrs MVFR shras/isold IFR tsras...interior sites sct
MVFR shras/isold IFR tsras. Aft 08/00Z...slgt chc MVFR shras all
sites.

&&

.MARINE...

Today-Tonight...Will be lowering Tropical Storm Warnings for the
marine area and replacing with a Small Craft Advisory which will
continue into Tonight across the south. Hazardous winds/seas are
still expected mainly offshore and north of Sebastian inlet this
morning into mid afternoon.

Wed-Thu...A trough will sink through the waters Wed and return nwd
on Thu with gradual return flow. Winds should diminish to 10 knots
or less through the period with decreasing seas into mid week
expected.

Fri-Sat...Troffing pattern will persist over the ern CONUS/wrn
Atlc...keeping the Atlc ridge axis suppressed over S FL and the FL
straits. Light to gentle srly breeze will prevail...swinging btwn
SW/SE with the formation of the diurnal land breeze/sea breeze
circulation. Favorable boating conds overall with seas 2-3ft on
Fri...AOB 2ft on Sat. Primary WX threat will be aftn/evng tsras mvg
offshore.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  89  74  88  75 /  60  30  30  20
MCO  89  75  89  75 /  70  30  50  20
MLB  90  75  87  75 /  70  40  70  30
VRB  89  74  87  75 /  70  40  70  40
LEE  89  76  90  75 /  60  20  40  20
SFB  89  75  89  75 /  70  30  50  20
ORL  89  76  88  75 /  70  30  50  20
FPR  90  75  88  74 /  60  40  70  40

&&

.MLB Watches/Warnings/Advisories...
FL...Flood Watch through this evening for Coastal Volusia County-
     Indian River-Inland Volusia County-Martin-Northern Brevard
     County-Northern Lake County-Okeechobee-Orange-Osceola-
     Seminole-Southern Brevard County-Southern Lake County-St.
     Lucie.

AM...Small Craft Advisory until 5 PM EDT this afternoon for Flagler
     Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
     to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 20-60 nm.

     Small Craft Advisory until 4 AM EDT Wednesday for Sebastian
     Inlet to Jupiter Inlet 20-60 nm.

&&

SHORT TERM...Volkmer
LONG TERM/AVIATION....Bragaw
TROPICAL...Ulrich
PUBLIC SERVICE...Smith
Hazardous weather outlook, Jun 7, 5:57 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
557 AM EDT TUE JUN 7 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-080200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
557 AM EDT TUE JUN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
SOUTHWEST FLOW IS FORECAST ACROSS EAST CENTRAL FLORIDA TODAY AS
TROPICAL STORM COLIN PULLS FARTHER AWAY FROM THE AREA. DEEP
TROPICAL MOISTURE WILL COMBINE WITH DAYTIME HEATING TO ALLOW SOME
TRAILING RAINBANDS WITH LOCALLY HEAVY RAINFALL...OCCASIONAL
LIGHTNING STRIKES AND GUSTY WINDS TO 35 TO 45 MPH. HIGHER COVERAGE
IS EXPECTED ACROSS CENTRAL PORTIONS OF EAST CENTRAL FLORIDA
THROUGH MID AFTERNOON AND SOUTHERN AREAS FROM OKEECHOBEE COUNTY TO
THE SOUTHERN TREASURE COAST BY THIS EVENING.

.FLOOD IMPACT...
DEEP TROPICAL MOISTURE WILL REMAIN OVER EAST CENTRAL FLORIDA TODAY
INTO THIS EVENING WITH BANDS OF RAIN BRINING HEAVY RAINFALL
AMOUNTS OF ONE TO TWO INCHES TO SOME AREAS. LOCAL AMOUNTS UP TO 3
INCHES ARE POSSIBLE IN AREAS WHERE SHOWERS AND STORMS TRAIN ACROSS
THE SAME LOCATIONS. THE HEAVY RAIN MAY BRING LOCALIZED FLOODING
WITH FLOODING OF LOW-LYING AND POOR DRAINAGE LOCATIONS. A FLOOD
WATCH IS IN EFFECT THROUGH THIS EVENING.

.HIGH WIND IMPACT...
BREEZY TO WINDY CONDITIONS ARE EXPECTED MAINLY THIS MORNING ACROSS
EAST CENTRAL FLORIDA WITH GUSTY SOUTHWEST FLOW IN THE WAKE OF
DEPARTING TROPICAL STORM COLIN.

.RIP CURRENT IMPACT...
A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY WITH AN EAST
SWELL ACROSS THE ATLANTIC WATERS. ALWAYS SWIM NEAR A LIFE GUARD
AND DO NOT SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
SOME HEAVIER SHOWERS AND LIGHTNING STORMS WILL HAVE THE POTENTIAL
TO PRODUCE 35 KNOT GUSTS TODAY AS THEY MOVE FROM THE MAINLAND
TOWARD THE ATLANTIC WATERS THROUGH THE DAY.

.WIND AND SEA IMPACT...
TROPICAL STORM WARNINGS HAVE BEEN DISCONTINUED AND SMALL CRAFT
ADVISORIES ARE IN EFFECT ACROSS ALL EAST CENTRAL FLORIDA WATERS
TODAY. HAZARDOUS WINDS AND SEAS WILL CONTINUE INTO EARLY TO MID
AFTERNOON BEFORE BEGINNING TO DECREASE LATER THIS AFTERNOON INTO
TONIGHT. SMALL CRAFT OPERATORS MAY NOT WANT TO VENTURE FAR FROM
PORT ON THE OPEN ATLANTIC UNTIL WINDS AND SEAS SUBSIDE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE THREAT OF LOCALLY HEAVY RAINFALL AND MINOR FLOODING WILL
CONTINUE ACROSS SOUTHERN PORTIONS OF EAST CENTRAL FLORIDA INTO MID
TO LATE WEEK AS DEEP MOISTURE WILL REMAIN ENTRENCHED ACROSS THE
SOUTHERN FLORIDA PENINSULA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

15

In the hours before

Special weather statement, Jun 7, 1:51 AM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
151 AM EDT TUE JUN 7 2016

FLZ045-053-144-070630-
OSCEOLA FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
151 AM EDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAKE COUNTY...SOUTHERN
ORANGE COUNTY...AND NORTHWESTERN OSCEOLA COUNTY UNTIL 230 AM EDT...

AT 149 AM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF FAST MOVING
STRONG THUNDERSTORMS NEAR THE FOUR CORNERS AREA. THESE STORMS
WERE MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS AS THEY
MOVE NORTHEAST ALONG AND NEAR INTERSTATE 4.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...OCOEE...WINTER GARDEN AND SAINT CLOUD.

LAT...LON 2861 8195 2861 8117 2815 8117 2815 8152
      2820 8152 2826 8156 2826 8166 2835 8166
      2835 8179 2836 8179 2836 8186 2835 8186
      2835 8196
TIME...MOT...LOC 0549Z 238DEG 39KT 2832 8178

ULRICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:58 PM EDTSpecial Weather StatementMLBVolusia62 min
Jun 7, 1:51 AM EDTSpecial Weather StatementMLBOrange39 min
Jun 7, 7:42 PM EDTAreal Flood AdvisoryMLBBrevard93 min
Jun 7, 7:51 PM EDTSpecial Weather StatementMLBBrevard39 min

Nearby

Flood Watches in Florida, 2016Every flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.